Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have constipation, pressure in groin and noise in belly. Taking Restora-lax. Suggestions?

I have been taking restora- lax for the past 3to4 weeks and was hopeful it was going to resolve my bowel issues. My x-rays show my intestines are full over 40 lbs of compacted stool . I have had this problem from the age of. About 6. It seems to just get worst not better. Anyways aprox. Six days ago I stopped having any bowel movements at all ifeel very sick to my stomach and it s worst with the food or water. My belly is making a lot of noise and I feel like I have a lot of pressure in my groin . And I am very tired. Before I stopped going it felt like some stool hand finally dislodged I was so happy but nothing came. After a few days I had very skinny and small stool once only. And then nothing. I am thinking it may be a blockage. Being that I am a female it is difficult to get doctors to take me seriously. Being that all us ladies are drama queens. LOL. I think I have ruled out the flu . Do you feel it s safe or smart to continue with restoralax? Also do you have a suggestion for something that could help make these muscles contract?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query
I can feel your concern
Use laxative and ispagho husk. use fresh leafy vegetales and freh drinking water
Have a proper clinical examination
Hope it helps
Dr imran
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor